Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Convergence of product integration rules for functions with interior and endpoint singularities over bounded and unbounded intervals


Authors: D. S. Lubinsky and Avram Sidi
Journal: Math. Comp. 46 (1986), 229-245
MSC: Primary 41A55; Secondary 65D30
DOI: https://doi.org/10.1090/S0025-5718-1986-0815845-4
MathSciNet review: 815845
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The convergence of product integration rules, based on Gaussian quadrature points, is investigated for functions with interior and endpoint singularities over bounded and unbounded intervals. The investigation is based on a new convergence result for Lagrangian interpolation and Gaussian quadrature of singular integrands.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A55, 65D30

Retrieve articles in all journals with MSC: 41A55, 65D30


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1986-0815845-4
Keywords: Gauss quadrature, Lagrange interpolation, product integration rules, convergence, singular integrands
Article copyright: © Copyright 1986 American Mathematical Society